# SDR DALA2022111407342

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 85,846 hours, 16,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 FOUND DENT ON LH WING #4 SLAT UPPER SURFACE AT 23 INCHES FROM O/B EDGE AND 4 INCHES FROM UPPER EDGE.   LH WING #4 SLAT UPPER SURFACE AT 23 INCHED FROM O/B EDGE AND 4 INCHES FROM UPPER EDGE REPAIRED AS PER B767-400 SRM 57-43-02-2R- 1 AND SRM 51-70-10-2R-0.
